Could My Swollen Feet Be Caused By The Meds I Am Takeing?

Question

Asked by Wendell707

Could My Swollen Feet Be Caused By The Meds I Am Takeing?

Hi Everyone, my feet are swollen thhe right more than the left foot and ancle and i just wander if some of the pain meds that i am takeing could cause this?

I'm on alot of pain killers for my cronic back pain so if my feet hurt i cant feal the pain. my Daughter had noticed my ancle was swollen i didnt even know it but i do have a tight burnny fealing in both feet like someone who was in the sun to long . i had this fealing for atleast the last two weeks, right after i seen my pain management Doctor. I take notice he allways checks the feet and ancles for sweeling so i wander if the cause could be a side effect from some of my meds.

This is just anouther fun thing that gets tossed in while one is growing old /

Thanx in advance "I'll be calling my regular Doctor in the morning.

Answer

Definitely check with your doctor. Pain medications can cause a lot of side effects. Lyrica, for instance, is well known for causing swelling but I'm not sure which pain medications you're on and you're probably not using Lyrica for lower back pain. Swelling can be caused by so many things - it's something your doctor should be aware of. Good luck!